BibTeX record journals/apal/Milnikel07

download as .bib file

@article{DBLP:journals/apal/Milnikel07,
  author    = {Robert Saxon Milnikel},
  title     = {Derivability in certain subsystems of the Logic of Proofs is Pi\({}_{\mbox{2}}\)\({}^{\mbox{p}}\)-complete},
  journal   = {Ann. Pure Appl. Log.},
  volume    = {145},
  number    = {3},
  pages     = {223--239},
  year      = {2007},
  url       = {https://doi.org/10.1016/j.apal.2006.03.001},
  doi       = {10.1016/j.apal.2006.03.001},
  timestamp = {Fri, 21 Feb 2020 21:18:19 +0100},
  biburl    = {https://dblp.org/rec/journals/apal/Milnikel07.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics